Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 103, NWS Tulsa, OK

October 24, 2025Creek County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Oct 24, 2025, 10:27 PM CDT for Creek County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2025, 10:27 PM CDT (03:27 UTC)
Expired
Oct 25, 2025, 3:00 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Creek County, OK

The radar

The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WGUS54 KTSA 250327
FFWTSA
OKC037-250800-
/O.NEW.KTSA.FF.W.0103.251025T0327Z-251025T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1027 PM CDT Fri Oct 24 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Central Creek County in northeastern Oklahoma...

* Until 300 AM CDT.

* At 1027 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bristow...                         Sapulpa...
  Drumright...                       Kiefer...
  Mounds...                          Kellyville...
  Oilton...                          Shamrock...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3586 9605 3586 9619 3585 9619 3583 9625
      3583 9662 3609 9662 3608 9655 3608 9630
      3606 9615 3601 9608 3591 9604 3587 9604

FLASH FLOOD...RADAR INDICATED

$$

05
1 follow-up statement
843 
WGUS74 KTSA 250757
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
257 AM CDT Sat Oct 25 2025

OKC037-250807-
/O.EXP.KTSA.FF.W.0103.000000T0000Z-251025T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-
257 AM CDT Sat Oct 25 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 3 AM CDT EARLY THIS MORNING 
FOR CENTRAL CREEK COUNTY...

Light rain will continue through Saturday morning, however 
additional amounts will generally be less than one half inch. The 
risk of heavy rain has ended. Flooding may be ongoing as waters 
recede but additional flash flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT for portions of 
east central, northeast, and southeast Oklahoma.

&&

LAT...LON 3586 9605 3586 9619 3585 9619 3583 9625
      3583 9662 3609 9662 3608 9655 3608 9630
      3606 9615 3601 9608 3591 9604 3587 9604

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 6:37 PM CDT, 3 hours 50 minutes earlier. Its key messages:

  • Updated at 634 PM CDT Fri Oct 24 2025
  • Periods of rain and thunderstorms continue through tonight. Locally heavy rainfall totals likely.
  • Low and conditional threat for severe storms Saturday afternoon and evening across far eastern OK into western AR.
  • A strong cold front is expected to move through the region Tuesday, with potential for strong wind gusts.
Area forecast discussion, Oct 24, 6:37 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
637 PM CDT Fri Oct 24 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 634 PM CDT Fri Oct 24 2025

 - Periods of rain and thunderstorms continue through tonight.
   Locally heavy rainfall totals likely.

 - Low and conditional threat for severe storms Saturday
   afternoon and evening across far eastern OK into western AR.

 - A strong cold front is expected to move through the region
   Tuesday, with potential for strong wind gusts.

&&

.SHORT TERM...
(Through tonight )
Issued at 1252 PM CDT Fri Oct 24 2025

Surface analysis depicts a warm frontal boundary sitting roughly
along the Red River, with cool, cloudy and rain cooled air in
place across eastern OK. The current round of rain and storms
moving across northern OK, likely forced by waa/isentropic lift,
is likely to end this afternoon. Rain and storm coverage is
expected to increase again late this afternoon across west TX and
OK as lift from an approaching upper trough interacts with the low
level instability axis that is in place there. This activity will
spread east this evening and overnight while gradually weakening
to mainly light to moderate rain. Will keep the Flood Watch across
NE OK as is, with some threat for localized flash flooding. The
Watch will expire at 12Z Saturday morning.

Lacy

&&

.LONG TERM...
(Saturday through Friday)
Issued at 1252 PM CDT Fri Oct 24 2025

By Saturday morning, a dry slot is expected to punch into OK from
the southwest and will overspread the region by afternoon,
decreasing rain coverage. The latest CAM data develops storms
during the late afternoon into the evening across far eastern OK
into western AR to the east of the upper/surface low. If there is
enough clearing in the dry slot, there may be enough instability
in a favorable low level wind shear environment to yield a
conditional severe threat. The upper system will shift east and
rain will gradually taper off on Sunday.

Focus then turns to the energetic system early next week. This
system will be on the nose of an extended cross-Pacific jet. The
12Z GFS/Canadian both buckle the jet and close off a 500mb low
nearby Tuesday into Wednesday, which would warrant the low PoPs
from the model blend in the north and east. A strong front in
association with the upper system is not expected to encounter
enough moisture/instability to force convection until it gets well
to the south and east of the forecast area. Strong wind gusts,
likely near advisory criteria, are expected by Tuesday afternoon
behind the front across eastern KS down into eastern OK. Winds may
be gusty during the day Wednesday as well. High pressure will
build into the region by Thursday, with quiet, fall weather to
close out the week.

Lacy

&&

.AVIATION...
(00Z TAFS)
Issued at 634 PM CDT Fri Oct 24 2025

Widespread showers will continue through Saturday, with the
showers possibly tapering off to drizzle during the day Saturday,
especially at KMLC. A few thunderstorms will also be possible,
especially at the eastern Oklahoma sites this evening. IFR
conditions, and possibly even LIFR at times, will be prevalent at
the eastern Oklahoma sites, with initially VFR ceilings at the
Arkansas sites lowering to IFR during the day Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   56  63  56  66 / 100  80  50  20
FSM   57  65  58  69 /  80  70  70  40
MLC   57  68  56  70 /  90  80  50  30
BVO   52  62  51  64 /  90  90  60  20
FYV   52  64  52  66 /  80  80  70  50
BYV   51  60  52  61 /  80  70  70  60
MKO   56  63  56  68 /  90  80  60  30
MIO   53  61  53  64 /  90  90  60  30
F10   55  65  55  69 /  90  80  40  20
HHW   57  69  59  73 /  90  80  60  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ054>056-059>061-
     064>067-070-071.

AR...None.
&&

SHORT TERM...30
LONG TERM....30
AVIATION...05
Hazardous weather outlook, Oct 24, 5:49 PM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
549 PM CDT Fri Oct 24 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
549 PM CDT Fri Oct 24 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Mainly Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Mainly Eastern Oklahoma.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Periods of rain and a few thunderstorms are expected to continue
through tonight. Locally heavy rainfall which may lead to some
flash flooding is possible, mainly across northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.
TUESDAY and WEDNESDAY...High Wind Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
There is a limited risk for severe storms Saturday afternoon and
evening across mainly far southeast Oklahoma. Marginally severe
hail is the main threat.

Strong, gusty winds are expected behind a cold front Tuesday and
Wednesday. Wind gusts may reach 40 miles an hour at times.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:47 PM CDTAreal Flood AdvisoryTSACreek100 min
Oct 25, 1:32 AM CDTAreal Flood AdvisoryTSAOsage, Rogers, Tulsa, Wagoner, Washington4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.